CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Energy and quadratic invariants preserving (EQUIP) multi-symplectic methods for Hamiltonian wave equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 418, 页码: 18
Authors:  Chen, Chuchu;  Hong, Jialin;  Sim, Chol;  Sonwu, Kwang
Favorite  |  View/Download:1/0  |  Submit date:2020/10/12
Hamiltonian wave equations  Energy preservation  EQUIP multi-symplectic methods  
Solving the Vlasov-Maxwell equations using Hamiltonian splitting 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 396, 页码: 381-399
Authors:  Li, Yingzhe;  He, Yang;  Sun, Yajuan;  Niesen, Jitse;  Qin, Hong;  Liu, Jian
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Vlasov-Maxwell system  Poisson bracket  Hamiltonian splitting method  
The nonlinear Schrodinger equation with generalized nonlinearities and PT-symmetric potentials: Stable solitons, interactions, and excitations 期刊论文
CHAOS, 2017, 卷号: 27, 期号: 7, 页码: 14
Authors:  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Symplectic wavelet collocation method for Hamiltonian wave equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2010, 卷号: 229, 期号: 7, 页码: 2550-2572
Authors:  Zhu, Huajun;  Tang, Lingyan;  Song, Songhe;  Tang, Yifa;  Wang, Desheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Wavelet collocation  Symplectic scheme  Hamiltonian system  
CONVERGENCE OF AN IMMERSED INTERFACE UPWIND SCHEME FOR LINEAR ADVECTION EQUATIONS WITH PIECEWISE CONSTANT COEFFICIENTS II: SOME RELATED BINOMIAL COEFFICIENT INEQUALITIES 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2009, 卷号: 27, 期号: 4, 页码: 474-483
Authors:  Wen, Xin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Binomial coefficient  Linear advection equations  Immersed interface upwind scheme  Piecewise constant coefficients  Error estimates  
convergenceofanimmersedinterfaceupwindschemeforlinearadvectionequationswithpiecewiseconstantcoefficientssomerelatedbinomialcoefficientinequalities 期刊论文
journalofcomputationalmathematics, 2009, 卷号: 27, 期号: 4, 页码: 474
Authors:  Xin Wen
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Explicit multi-symplectic methods for Hamiltonian wave equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2007, 卷号: 2, 期号: 4, 页码: 662-683
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun;  Liu, Hongyu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multi-symplectic integration  symplectic Runge-Kutta methods  symplectic Runge-Kutta-Nystrom methods  
Asymptotic variational wave equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2007, 卷号: 183, 期号: 1, 页码: 163-185
Authors:  Bressan, Alberto;  Zhang, Ping;  Zheng, Yuxi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On multisymplectic integrators based on Runge-Kutta-Nystrom methods for Hamiltonian wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 182, 期号: 2, 页码: 1056-1063
Authors:  Li, Qinghong;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multisymplectic integrators  symplectic Runge-Kutta-Nystrom methods  energy and momentum conservation laws